# SDR REXA98050

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326PX
- Make and model: Saab SF340A
- Aircraft serial: 340A054
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Dirty
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CAPTAINS AIRSPEED INDICATOR READ 40 KNOTS ON TAKEOFF.  CAPTAIN CLEARED LEFT PITOT TUBE AND STATIC PORT.  (M)
